# SDR FDEA200812245288

- Difficulty date: December 24, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 727233
- Aircraft serial: 22042
- Aircraft time: 42,389 hours, 31,070 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 53FX1301
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, FASTENER INSTALLED AT SEAM AT STA 550, STR 21L REMOVED SUBJECT FASTENER AND TRIMMED OUT DAMAGED AREA IAW EA NR 7-5330-126879.  REPAIRED IAW EA NR 7-5330-126879, FUSELAGE, PLATES AND SKIN AD 98-11-03 R1 MCD CUTOUT PLATING REPAIR AT STA 554.
